# SDR SWAA2025030693504

- Difficulty date: February 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY SIDEWALL SUPPORT AT BS 500A+14 AND BS 500C; RBL 24; WL 156<[01] REMOVED AND REPLACED (CHANNEL ASSY.) ON FWD. CARGO BAY SIDEWALL SUPPORT BETWEEN BS.500A - BS 500D RBL.24 WL 156 IAW B-737-700 SRM 51-10-02; SRM 51-40-02 AND DWG#143A7500 REV: -;[02] CORRECTIVE ACTION COMPLETED.
